BibTeX record journals/ma/WangZ12

download as .bib file

@article{DBLP:journals/ma/WangZ12,
  author    = {Jin Wang and
               Weihua Zhou},
  title     = {A generalized multivariate kurtosis ordering and its applications},
  journal   = {J. Multivariate Analysis},
  volume    = {107},
  pages     = {169--180},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.jmva.2012.01.009},
  doi       = {10.1016/j.jmva.2012.01.009},
  timestamp = {Sun, 28 May 2017 13:23:36 +0200},
  biburl    = {https://dblp.org/rec/journals/ma/WangZ12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics